# SDR SWAA2024121672698

- Difficulty date: November 29, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER 'CABIN EMER LIGHTS' ON P6-11 PANEL INBOARD SIDE; BUTTON POOPED OUT AND WILL NOT RESET<[01] REMOVED & REPLACED CABIN EMER LIGHTS CIRCUIT BREAKER A 9 ON P6-11 PANEL IAW SWPM 20-30-00 & 20-83-11 OPS CHECKED CABIN EMER LIGHTS CIRCUIT BREAKER A 9 ON P6-11 PANEL IAW SWPM 20-83-11 SWPM 20-30-00  OPS CHECK GOOD;[02] COMPLETE AUDIT C/W
